Which of the following chemotherapy drugs is most likely to cause - ProProfs Discuss
Advertisement

Which of the following chemotherapy drugs is most likely to cause hepatic fibrosis or cirrhosis in long-term cancer survivors?

Asked by Mtoupe, Last updated: Mar 16, 2021

+ Answer
Request
Question menu
Vote up Vote down

1 Answer

mtoupe

mtoupe

mtoupe
Mtoupe

Answered Sep 03, 2018

Methotrexate

Nearly all chemotherapeutic drugs have acute and long term side-effects. While many of the acute effects are short-livd or reversible, some of the long term effects are not. Factors that may influence chronic toxicity are cumulative dose of the drug, he nature of the tumor, combination with other drugs or radiation, and the presence of underlying disease prior to the cancer treatment. Methotrexate and actinomycin D may cause hepatic fibrosis or cirrhosis. Liver biopsy is sometimes indicated in patients who have received these dugs and develop abnormal liver function tests. Cardiotoxicity is the chief long-term side effect of doxorubicin, which is subject to cumulative dose and any underlying heart disease. Pulmonary fibrosis is the main consequence of bleomycin and peripheral neuorpathy of vincristine. long term follow-up is indicated for any cnacer survivor who has received chemotherapy.
upvote downvote
Reply 

Advertisement
Advertisement
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader
Image Preview
Search for Google images Google Image Icon
Select a recommended image
Upload from your computer Loader

Email Sent
We have sent an email to your address "" with instructions to reset your password.